Sildenafil Side Effects

Side effects caused by Sildenafil are so diverse that sometimes it is hard to guess that side effects in both men were caused by the same medication. Individual characteristics of every person are responsible for this. Though there are some conditions that are frequently reported (headache, diarrhea, runny nose, flushing, problems with heart, dizziness) there are more unusual cases that can bring many problems to you. There are several groups of symptoms that occur when Sildenafil does not suit you.

The list is not full. There were also reports about painful sensations in the chest, fainting, numbness, seizure.

Have you noticed something of the kind after you took a dose? Don't repeat it to avoid risk. Consultation with doctor is needed to determine what to do further. The treatment is usually changed after it.

When clinical trials were taken before FDA approval 3700 people took part in this investigation. The age was absolutely different. The youngest patients were 19 years old. The patients were treated in the course of one year and side effects were not considerable. It did not exceed 2,5% and the side effects depended upon the amount taken. That means that side effects can occur because of the wrong dose calculation.

During treatment nervous, cardiovascular, gastrointestinal, ocular, genitourinary, respiratory, genitourinary, psychiatric, metabolic, hematologic side effects were reported in the past. The response of your body can be unexpected. Stop taking the medication immediately if it happened to you.




Please sign up for the e-mail list to be notified in advance of the next lecture. You will also receive any important news such as schedule changes. Click contact us above to sign up.



Copyright ©2000-2019 by the Dallas Philosopher's Forum. All Rights Reserved.

The Dallas Philosopher's Forum is run by "Philosopher's Forum, Inc", a 501(c)3 tax exempt organization.

Opinions expressed by speakers participating in events of the Dallas Philosopher’s Forum are solely the opinions of the speaker and do not necessarily represent the opinions of the members of The Dallas Philosophers Forum or its Board of Directors.
`` Congratulations!
     Wonderful!
     If only there were more [Philosopher's Forums] ...
     Maybe you can start a franchise!
��

        
- Prof. Simon Blackburn, Professor, University of Cambridge, UK.